| Model Number |
2120 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the product for screen was black when the pump powers up, during device analysis, it was found that the downstream occlusion (dso) sensor was defective.There was patient involvement, but no patient harm reported.
Additional Manufacturer Narrative
H3: one device was received for analysis.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.Further investigation of the device found that the downstream occlusion (dso) sensor was defective.The main board was also damaged.The dso sensor and mainboard were replaced.The uso/dso sensors were calibrated, and the device then passed all tests after the repairs.